# SDR UPS00231342

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT RT MLG WEB BS STA 910.  TRANSFER TO DMI D185355 AC TO FERRY TO MIA FOR REPAIR.  ALL FERRY FLIGHT PROCEDURES HAVE BEEN ACCOMPLISHED AND A/C IS IN SAFE OPERATING CONDITION FOR FERRY.
